Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 19, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 4, 2014, 12:30 AM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2014, 12:30 AM CDT (05:30 UTC)
- Expired
- Apr 4, 2014, 1:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 94 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 11:52 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 5.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1322 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 2705 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
359 WUUS54 KEWX 040530 SVREWX TXC127-323-507-040615- /O.NEW.KEWX.SV.W.0019.140404T0530Z-140404T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 AM CDT FRI APR 4 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN DIMMIT COUNTY... MAVERICK COUNTY... SOUTHWESTERN ZAVALA COUNTY... * UNTIL 115 AM CDT. * AT 1223 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COMETA...OR 11 MILES WEST OF CRYSTAL CITY...AND MOVING SOUTHEAST AT 35 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE WINTER HAVEN...CARRIZO SPRINGS...BRUNDAGE...BIG WELLS AND LAS VEGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2859 9939 2836 9958 2864 10016 2876 10004 TIME...MOT...LOC 0529Z 291DEG 30KT 2865 9996 $$
2 follow-up statements
391 WWUS54 KEWX 040555 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1255 AM CDT FRI APR 4 2014 TXC323-040601- /O.CAN.KEWX.SV.W.0019.000000T0000Z-140404T0615Z/ MAVERICK TX- 1255 AM CDT FRI APR 4 2014 ...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2863 10006 2873 9996 2859 9939 2836 9958 TIME...MOT...LOC 0551Z 289DEG 33KT 2862 9978 $$ TXC127-507-040615- /O.CON.KEWX.SV.W.0019.000000T0000Z-140404T0615Z/ DIMMIT TX-ZAVALA TX- 1255 AM CDT FRI APR 4 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR SOUTH CENTRAL ZAVALA AND NORTHEASTERN DIMMIT COUNTIES... AT 1246 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND STRONG TO SEVERE THUNDERSTORM GUST WINDS OF 50 TO 60 MPH. THIS STORM WAS LOCATED NEAR WINTER HAVEN...OR NEAR CRYSTAL CITY...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRUNDAGE...BIG WELLS AND LAS VEGAS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2863 10006 2873 9996 2859 9939 2836 9958 TIME...MOT...LOC 0551Z 289DEG 30KT 2862 9978 $$ OB
654 WWUS54 KEWX 040611 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 111 AM CDT FRI APR 4 2014 TXC127-507-040618- /O.EXP.KEWX.SV.W.0019.000000T0000Z-140404T0615Z/ DIMMIT TX-ZAVALA TX- 111 AM CDT FRI APR 4 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ZAVALA AND NORTHEASTERN DIMMIT COUNTIES WILL EXPIRE AT 115 AM CDT... THE STORM IS BEEN WEAKENING FOR THE LAST TWO VOLUME SCANS WITH ONLY LIGHT SHOWERS OCCURRING OVER THE WARNING AREA. WILL LET THE SEVERE THUNDERSTORM WARNING EXPIRE AT 115 AM CDT. LAT...LON 2863 10006 2873 9996 2859 9939 2836 9958 TIME...MOT...LOC 0608Z 289DEG 30KT 2857 9963 $$ OB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 12:15 AM CDT, 15 minutes earlier.
Area forecast discussion, Apr 4, 12:15 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1215 AM CDT FRI APR 4 2014 .UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH 57 AND FOR 06Z AVIATION. && .DISCUSSION... THUNDERSTORMS HAVE REDEVELOPED ALONG THE DRYLINE OVER OUR SOUTHWESTERN COUNTIES. THERE IS STILL ENOUGH INSTABILITY FOR SOME OF THESE STORMS TO BE SEVERE. WE HAVE ISSUED A SEVERE THUNDERSTORMS WATCH UNTIL 5 AM FOR UVALDE TO ATASCOSA COUNTIES. STORMS ARE MOVING INTO AN AREA WHERE DEW POINTS ARE STILL NEAR 70...SO THINK STORMS CAN CONTINUE DEVELOP OVER THIS REGION. && .AVIATION... LOOKING FOR A COLD FRONT TO MOVE THROUGH THE REGION TONIGHT. THIS WILL TURN THE WINDS TO THE NORTH AND BRING DRIER AIR. MVFR CIGS/VIS AT AUS AND SAT WILL IMPROVE WITH FRONTAL PASSAGE. FRONT SHOULD BE THROUGH AUS BY 07Z AND SAT/SSF BY 09Z. WINDS HAVE ALREADY SHIFTED AT DRT AND THEY WILL BE VFR THROUGH THE PERIOD. WINDS WILL BE AROUND 15 KTS DURING THE DAY FRIDAY FALLING OFF AROUND SUNSET. && .PREV DISCUSSION... /ISSUED 1122 PM CDT THU APR 3 2014/ UPDATE... STORMS ALONG THE DRYLINE OUT WEST. DISCUSSION... THUNDERSTORMS HAVE REDEVELOPED ALONG THE DRYLINE IN KINNEY AND MAVERICK COUNTIES. THERE IS STILL ENOUGH INSTABILITY THAT THESE STORMS LOOK TO BE SEVERE WITH THE PROBABILITY OF LARGE HAIL. HAVE UPDATED TO INCLUDE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE WEST AND SOUTH AS THE DRYLINE CONTINUES TO THE EAST. STILL EXPECT ATMOSPHERE TO BECOME MORE STABLE OVERNIGHT. PREV DISCUSSION... /ISSUED 948 PM CDT THU APR 3 2014/ UPDATE... TO CANCEL SEVERE THUNDERSTORM WATCH 54. DISCUSSION... WITH THE LOSS OF HEATING...THE STORMS DISSIPATED RAPIDLY. WHILE THE CHANCE FOR CONVECTION WILL CONTINUE ACROSS THE EASTERN HALF OF THE CWA...THE PROBABILITY OF SEVERE STORMS HAS BECOME VERY SMALL. HAVE CANCELLED THE SEVERE THUNDERSTORM WATCH. HAVE ALSO ADJUSTED THE POPS TO THE ONGOING SITUATION. THE DRYLINE HAS MOVED THROUGH THE WESTERN PART OF THE CWA AND EXPECT THE COLD FRONT TO MOVE IN LATER TONIGHT. HAVE ADJUSTED HOURLY GRIDS TO ACCOUNT FOR OBSERVATIONAL TRENDS...BUT GENERALLY THE FORECAST IS IN GOOD SHAPE. PREV DISCUSSION... /ISSUED 750 PM CDT THU APR 3 2014/ UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH 54. DISCUSSION... DRYLINE THUNDERSTORMS ARE MOVING INTO THE MOISTURE RICH REGION OF OUR CWA. SOME OF THESE STORMS HAVE BEEN PRODUCING SEVERE HAIL AND AS THESE STORMS MOVE INTO FAVORABLE CONDITIONS THE CHANCE FOR LARGE HAIL WILL CONTINUE. THERE IS ALSO A CHANCE FOR DAMAGING WIND GUSTS. THE WATCH AREA IS FROM BANDERA TO LEE COUNTIES...NOT INCLUDING SAN ANTONIO. PREV DISCUSSION... /ISSUED 614 PM CDT THU APR 3 2014/ AVIATION... CURRENT VFR CONDITIONS AT ALL TAF SITES MAY BE LOWERED TO MVFR BY CLOUDS AND WIDELY SCATTERED SHRA AND TSRA ASSOCIATED WITH A FRONTAL BOUNDARY PUSHING SOUTH AND EAST THROUGH THE REGION THIS EVENING. KAUS MAY BE THE MOST AFFECTED BY STORMS IN THE 02Z-05Z TIME FRAME. VFR CONDITIONS EXPECTED FOR THE REMAINDER OF TAF FORECAST PERIOD. CURRENT S TO SE WINDS WILL SHIFT AROUND TO NW TO N AFTER FROPA BETWEEN 03Z AND 06Z. PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 3 2014/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... DRY LINE MUCH DELAYED IN ITS EASTWARD PROGRESS THIS AFTERNOON... THEREFORE CHANCES FOR CONVECTION WILL BE FURTHER WEST AND LINGER LONGER INTO THIS EVENING AND OVERNIGHT HOURS THAN PREVIOUS THINKING. HAVE ALREADY UPDATED FORECAST TO INCLUDE SLIGHT CHANCE POPS FOR ISOLATED STORMS ACROSS THE WESTERN CWA WITH THE DRY LINE. SPC IS MONITORING TRENDS FOR POSSIBLE WATCH IF DEVELOPING CONVECTION NEAR OZONA BECOMES MORE ORGANIZED. WILL TAPER POPS OFF FROM THE WEST THIS EVENING WITH MORE ORGANIZED LINE OF CONVECTION ACROSS THE BACKBUILDING INTO THE NRN AND EASTERN COUNTIES ALONG AND EAST OF THE I35 CORRIDOR...WITH THE MENTION OF POSSIBLY SEVERE EAST OF I35. MODELS HAVE TRENDED TOWARD MORE CONVECTIVE DEVELOPMENT OVER THE SOUTHWEST COUNTIES LATER THIS EVENING AND INTO THE EARLY MORNING HOURS AND HAVE THEREFORE ADDED POPS THERE AS WELL. OTHERWISE CLEARING THE WEST AND MUCH COOLER TONIGHT. WILL CONTINUE TO MENTION ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS BEHIND THE DRY LINE THIS EVENING. NOT AS WARM AND DRIER FRIDAY WITH THE DRY SURFACE RIDGE OVER SOUTH TEXAS. RETURN FLOW QUICKLY RESUMES FRIDAY NIGHT AS THE SURFACE RIDGE SLIDES EAST...BUT REMAINING COOL AND DRY. LONG TERM (SATURDAY THROUGH THURSDAY)... RAIN CHANCES QUICKLY RETURN SATURDAY INTO SATURDAY NIGHT AND SUNDAY AS SHORT WAVE ACTIVITY INTERACTS WITH A RETURNING WARM FRONT AND DEEPENING MOISTURE ACROSS THE REGION. HAVE INCLUDED CHANCE TO GOOD CHANCE OF SHOWERS/STORMS ACROSS THE CWA FOR THE SATURDAY INTO SUNDAY...WITH BEST CHANCES PEAKING SATURDAY NIGHT/EARLY SUNDAY AS THE UPPER TROUGH AXIS PUSHES EASTWARD ACROSS TX. SOME RESIDUAL SHORT WAVE ENERGY IN THE NWLY FLOW COULD GENERATE A FEW SHOWERS OVER THE NERN COUNTIES SUNDAY EVENING INTO MONDAY AND HAVE INCLUDED SLIGHT CHANCE POPS. MUCH DRIER-COOLER NWLY FLOW DOMINATES MONDAY NIGHT INTO TUESDAY...WITH A WARMING TREND WEDNESDAY INTO THURSDAY...BUT CONTINUED DRY. FIRE WEATHER... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS POSSIBLE WEST OF HIGHWAY 281 THIS EVENING AS THE DRYLINE MIXES EAST WITH VERY LOW HUMIDITIES AND GUSTY WESTERLY WINDS. ELEVATED FIRE WEATHER CONDITIONS FRIDAY AFTERNOON ALONG AND WEST OF I-35. HUMIDITIES AND WINDS WILL BE LOWER IN THE WEST WITH HUMIDITIES AND WINDS HIGHER IN THE EAST. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO WESTERN AREAS SUNDAY AFTERNOON INTO THE EVENING DUE TO LOW HUMIDITIES AND BREEZY WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED MONDAY THROUGH THURSDAY AFTERNOONS ACROSS THE WESTERN AREAS DUE TO LOW HUMIDITIES AND INCREASING SOUTHERLY WINDS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 52 67 54 71 / - 0 30 60 40 AUSTIN BERGSTROM INTL AIRPORT 75 49 68 53 70 / - - 30 60 40 NEW BRAUNFELS MUNI AIRPORT 76 50 67 52 74 / - - 30 50 30 BURNET MUNI AIRPORT 73 47 67 52 71 / - - 30 60 40 DEL RIO INTL AIRPORT 81 56 74 57 85 / - - 20 20 10 GEORGETOWN MUNI AIRPORT 72 48 66 52 69 / - - 30 60 40 HONDO MUNI AIRPORT 80 53 71 56 82 / - - 30 40 20 SAN MARCOS MUNI AIRPORT 75 50 67 52 71 / - - 30 60 40 LA GRANGE - FAYETTE REGIONAL 74 51 67 55 69 / - 10 40 50 50 SAN ANTONIO INTL AIRPORT 77 54 69 56 78 / - - 30 50 30 STINSON MUNI AIRPORT 78 53 69 57 79 / - - 30 50 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...05
Hazardous weather outlook, Apr 3, 10:13 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1013 PM CDT THU APR 3 2014 TXZ171>173-183>194-202>209-217>225-228-050100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1013 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY AFTERNOON ALONG AND WEST OF I-35. HUMIDITIES AND WINDS WILL BE LOWER IN THE WEST...WITH HUMIDITIES AND WINDS HIGHER IN THE EAST. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO WESTERN AREAS SUNDAY AFTERNOON INTO EVENING DUE TO LOW HUMIDITIES AND BREEZY WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED MONDAY THROUGH WEDNESDAY AFTERNOONS ACROSS THE WESTERN AREAS DUE TO LOW HUMIDITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 3, 8:26 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL HARPER 30.30N 99.25W
04/03/2014 E0.50 INCH GILLESPIE TX CO-OP OBSERVER
&&
EVENT NUMBER EWX1400240
SBSSpecial weather statement, Apr 3, 8:31 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 831 PM CDT THU APR 3 2014 TXZ186-188>190-040215- BLANCO-GILLESPIE-KENDALL-KERR- 831 PM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLANCO...EXTREME EASTERN KERR...NORTHERN KENDALL AND EASTERN GILLESPIE COUNTIES UNTIL 915 PM CDT... AT 823 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR FREDERICKSBURG...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLANCO... CAIN CITY... ROCKY HILL... LUCKENBACH... BLUMENTHAL... ECKERT... WILLOW CITY... STONEWALL... LBJ STATE PARK... ALBERT... BRIEF HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS LOW WATER CROSSINGS...UNDERPASSES AND LOCAL ROADWAYS. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3047 9838 3003 9835 3001 9896 3039 9896 TIME...MOT...LOC 0130Z 265DEG 32KT 3023 9883
Local storm report, Apr 3, 8:35 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
835 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 4 W FREDERICKSBURG 30.27N 98.94W
04/03/2014 E0.25 INCH GILLESPIE TX PUBLIC
&&
EVENT NUMBER EWX1400241
SBSLocal storm report, Apr 3, 8:38 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 S JUNO 30.09N 101.12W
04/03/2014 E0.25 INCH VAL VERDE TX PUBLIC
0625 PM HAIL 16 NNE ROCKSPRINGS 30.24N 100.14W
04/03/2014 E1.00 INCH EDWARDS TX PUBLIC
0645 PM HAIL 12 ENE ROCKSPRINGS 30.08N 100.02W
04/03/2014 E1.75 INCH EDWARDS TX PUBLIC
0648 PM HAIL 11 ENE ROCKSPRINGS 30.08N 100.05W
04/03/2014 E0.25 INCH EDWARDS TX COCORAHS
0712 PM HAIL 10 NNE HARPER 30.42N 99.17W
04/03/2014 E0.25 INCH GILLESPIE TX PUBLIC
0715 PM HAIL ENCHANTED ROCK STATE PA 30.51N 98.85W
04/03/2014 E0.88 INCH LLANO TX FIRE DEPT/RESCUE
0740 PM HAIL 15 NW INGRAM 30.23N 99.41W
04/03/2014 E0.50 INCH KERR TX COCORAHS
0748 PM HAIL MOUNTAIN HOME 30.17N 99.37W
04/03/2014 E0.50 INCH KERR TX PUBLIC
PEA TO HALF INCH SIZE HAIL
0805 PM HAIL HARPER 30.30N 99.25W
04/03/2014 E0.50 INCH GILLESPIE TX CO-OP OBSERVER
0815 PM HAIL 10 NE KERRVILLE 30.16N 99.04W
04/03/2014 E0.25 INCH GILLESPIE TX TRAINED SPOTTER
0820 PM HAIL 8 SW FREDERICKSBURG 30.20N 98.97W
04/03/2014 E0.50 INCH GILLESPIE TX TRAINED SPOTTER
PEA TO HALF INCH SIZE HAIL
0822 PM HAIL 4 W FREDERICKSBURG 30.27N 98.94W
04/03/2014 E0.25 INCH GILLESPIE TX PUBLIC
&&
EVENT NUMBER EWX1400230 EWX1400236 EWX1400232 EWX1400231 EWX1400233
EWX1400234 EWX1400235 EWX1400237 EWX1400240 EWX1400238 EWX1400239
EWX1400241
SBSLocal storm report, Apr 3, 9:12 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 8 NE INGRAM 30.17N 99.15W
04/03/2014 E0.50 INCH GILLESPIE TX PUBLIC
PEA TO HALF INCH SIZE HAIL
&&
EVENT NUMBER EWX1400242
SBSSpecial weather statement, Apr 3, 11:12 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1112 PM CDT THU APR 3 2014 TXZ202-203-040500- KINNEY-UVALDE- 1112 PM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UVALDE AND EASTERN KINNEY COUNTIES UNTIL MIDNIGHT CDT... AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR CLINE...OR 18 MILES EAST OF BRACKETTVILLE... MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... UVALDE... BLEWETT... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2940 9963 2910 9967 2922 10025 2941 10012 TIME...MOT...LOC 0412Z 280DEG 13KT 2930 10007
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kerr, Real | 48 min |
| Apr 3, 7:34 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Llano | 41 min |
| Apr 3, 7:50 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 40 min |
| Apr 3, 8:31 PM CDT | Special Weather Statement | EWX | Blanco, Gillespie | 44 min |
| Apr 3, 8:46 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 44 min |
| Apr 3, 11:08 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 52 min |
| Apr 3, 11:12 PM CDT | Special Weather Statement | EWX | Uvalde | 48 min |
| Apr 3, 11:20 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 40 min |
| Apr 3, 11:39 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 51 min |
| Apr 4, 12:32 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 58 min |
| Apr 4, 1:22 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Medina | 38 min |
| Apr 4, 2:03 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 42 min |
| Apr 4, 2:57 AM CDT | Special Weather Statement | EWX | Dimmit | 48 min |
| Apr 4, 3:15 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.